BibTeX record journals/jsc/LallementM90

download as .bib file

@article{DBLP:journals/jsc/LallementM90,
  author    = {Gerard Lallement and
               R. McFadden},
  title     = {On the Determination of Green's Relations in Finite Tranformation
               Semigroups},
  journal   = {J. Symb. Comput.},
  volume    = {10},
  number    = {5},
  pages     = {481--498},
  year      = {1990},
  url       = {https://doi.org/10.1016/S0747-7171(08)80057-0},
  doi       = {10.1016/S0747-7171(08)80057-0},
  timestamp = {Wed, 17 May 2017 14:25:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jsc/LallementM90},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics